# SDR AU960002

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc TIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bearing
- Part number: 74309
- Condition: Failed
- Location: Nr 4 Con Rod
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE NO4 CONNECTING ROD BEARING FAILED IN AREA OF RELIEF FOR CONNECTING ROD BOLT SHANK
